For the last two months, I am having small swelling inside the cheek. Also, there is some stiffness in the right throat, but not now. With general surgeon prescription I have used Metrogyl, Diataal, Tinidazole and vitamin tablets. But, still swelling is there and also I am getting some red dots on and off. Today I went to the hospital and consulted a dentist. He said it as frictional keratosis and chronic generalized gingivitis. So, they offered scaling and later extraction of that tooth. For the second opinion, I have consulted an ENT doctor. As the swelling is constantly present in the last one month, he advised to go for a biopsy. What can I do now? Please explain and I have attached some files for your reference.
Welcome to icliniq.com.
Cheek bite and sharp cusp of the tooth.Probable diagnosis:
1. If sharp cusp is present, then the treatment is rounding off the cusp.
2. Removal of the troubling tooth, in your case it is a wisdom tooth.
For further doubts consult a dentist online.---> https://www.icliniq.com/ask-a-doctor-online/dentist
Thank you doctor,
Shall I go for biopsy or shall I get that tooth removed?
Welcome back to icliniq.com.
For further information consult a dentist online --> https://www.icliniq.com/ask-a-doctor-online/dentist
Query: Hello doctor, I had two wisdom teeth removed a week ago, and I still have some pain in the lower left extraction site. If I touch near the extraction site with a finger and then smell my finger, there is definitely a bad smell. I have controlled this with using another finger to touch the same place... Read Full >>
Answer: Hi, Welcome to icliniq.com. Thanks for the query. As per the symptoms and image attached (attachment removed to protect patient identity), it looks like the extraction site is not healing as it appears empty. Yes, it looks like a dry socket, but a clinical examination is a must. You should not wait ... Read Full
Query: Hello doctor, My lower right side impacted wisdom tooth has been extracted a week back. Till now my half tongue and jawline of the right side are numb or I am not feeling hot or cold at that side. I am so much worried. Is that normal or is it a concern of worrying? I am panicking for getting sense ... Read Full >>
Answer: Hello, Welcome to icliniq.com. If the tongue feels numb even after a day, then you may have a condition called paresthesia. It occurs when the injection injures the nerves. and such numbness can remain for a week or two, sometimes even for a month. But it will go away as the nerves heal slowly. Ta... Read Full
Ask your health query to a doctor online?Ask a Dentist Now